Catalog Home Page

An axiomatization of full computation tree logic

Reynolds, M. (2001) An axiomatization of full computation tree logic. Journal of Symbolic Logic, 66 (3). pp. 1011-1057.

PDF - Published Version
Download (801kB)


We give a sound and complete axiomatization for the full computation tree logic, CTL*, of R-generable models. This solves a long standing open problem in branching time temporal logic.

Publication Type: Journal Article
Murdoch Affiliation: School of Information Technology
Publisher: Association for Symbolic Logic
Copyright: © Association for Symbolic Logic
Publishers Website:
Item Control Page Item Control Page


Downloads per month over past year